# SDR CALA2025022402434

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 30,609 hours, 3,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN WAVINESS - EXAMINATION (AT THE STATIC PORTS) SKIN WAVINESS EXAMINATION - L/H FUSELAGE FOUND DENT BETWEEN LEFT AND RIGHT STATIC PORTS.MEASURED DENT JUST FWD OF AIRCRAFT LEFT- AFT STATIC PORT AT STATION BS 764 AND WL139. DENT MEASURED 1.625 " X 1.50" ; DEPTH = .022" AND DISTANCE FROM EDGE OF DENT TO STATIC PORT CENTER IS 4.0" . REF SRM 51-10-01-2R-1 REPAIR 1 (FIG. 202 ) ZONE A  REFERENCE SRM 53-00-01-1A-1 FIG.102 SHEET 6. STRUCTURAL INTEGRITY WITHIN SRM LIMITS. DUE TO LOCATION OF DISCREPANCY IN EXTRA-CRITICAL AREA, AIRCRAFT IS NON- RVSM COMPLIANT-  REFERENCE AMM PAGEBLOCK 51-10-00/601 AND IS THEREFORE REMOVED FROM RVSM OPERATING STATUS.   DUE TO SKIN WAVINESS OR EXTERNAL RVSM DAMAGE LIMITS EXCEEDED, THIS AIRCRAFT IS RESTRICTED FROM FLYING WITHIN REDUCED VERTICAL SEPARATION MINIMUM (RVSM) . - PLA 91000 AIRCRAFT RVSM STATUS NOTED AND ITEM CARRIED PER PLA DEFERRAL. OK TO CONTINUE. REMEASURED DENT IN RVSM AREA.  MEASURED 2.5" IN LENGTH AND 2" IN HEIGHT. THE PREVIOUS MEASUREMENT OF 0.022" IN DEPTH IS CORRECT. THE EDGE OF DENT IS AT THE EDGE OF THE 3" STATIC PORT OUTER CIRCLE.  THIS IS OUT OF RVSM LIMITS REF SRM 51-10-01-2R-1 , REPAIR 1 SHEET 8, FLAG NOTE 3 AND DETAIL D. ADDED PICTURES FOR EG OUTLINE OF DENTED AREA.  PREFORMED EXAND IS AN RII REF GMM 05-20-65 & 09-25-05. MAJOR REPAIR REPORTING IS REQUIRED.
